# SDR QXEA0101706

- Difficulty date: October 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 35,436 hours, 43,415 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075412
- Part serial: P37767
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 19,618 hours, 24,042 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX - AFTER DEPARTURE, THE AIRCRAFT FILLED WITH SMOKE. TURNED BLEEDS OFF. SMOKE DID NOT SEEM TO GET WORSE.  RETURNED TO FIELD.  REMOVED AND REPLACED AUXILIARY POWER UNIT IAW MAINTENANCE TASK CARD 8491001.  GROUND RAN AIRCRAFT.  NO SMOKE NOTED IN COCKPIT OR CABIN.
